Dipòsit Digital de Documents de la UAB 8 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
14 p, 129.7 KB Completely regular codes with different parameters giving the same distance-regular coset graphs / Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, Victor (Russian Academy of Sciences (Rússia). Kharkevich Institute for Information Transmission Problems)
We construct several classes of completely regular codes with different parameters, but identical intersection array. Given a prime power q and any two natural numbers a,b, we construct completely transitive codes over different fields with covering radius ρ=min{a,b}ρ=min{a,b} and identical intersection array, specifically, one code over F_q^r for each divisor r of a or b. [...]
2017
Discrete Mathematics, Vol. 340 Núm. 7 (July 2017) , p. 1649-1656  
2.
7 p, 234.2 KB About non equivalent completely regular codes with identical intersection array / Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, Victor ((Russian Academy of Sciences (Rússia). Kharkevich Institute for Information Transmission Problems))
We obtain several classes of completely regular codes with different parameters, but identical intersection array. Given a prime power q and any two natural numbers a, b, we construct completely transitive codes over different fields with covering radius ρ = min{a, b} and identical intersection array, specifically, we construct one code over F_{q^r} for each divisor r of a or b. [...]
2017 - 10.1016/j.endm.2017.02.030
Electronic Notes in Discrete Mathematics, Vol. 57 (Març 2017) , p. 181-186  
3.
6 p, 1.5 MB Comparing decoding methods for quaternary linear codes / Barrolleta, Roland David ; Pujol Capdevila, Jaume (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Villanueva, M. (Mercè) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Permutation decoding is a technique which involves finding a subset S, called PD-set, of the permutation automorphism group of a code C. Constructions of small PD-sets for partial decoding for two families of Z₄-linear codes (Hadamard and Kerdock) are given. [...]
2016 - 10.1016/j.endm.2016.09.049
Electronic notes in discrete mathematics, Vol. 54 (Oct. 2016) , p. 283-288  
4.
6 p, 1.4 MB Construction and classification of Z₂s-linear Hadamard codes / Fernández Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Vela, C. (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Villanueva, M. (Mercè) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
The Z₂s-additive and Z₂Z₄-additive codes are subgroups of Z₂s^n and Z₂^α × Z₄^β, respectively. Both families can be seen as generalizations of linear codes over Z₂ and Z₄. A Z₂s-linear (resp. [...]
2016 - 10.1016/j.endm.2016.09.043
Electronic notes in discrete mathematics, Vol. 54 (Oct. 2016) , p. 247-252  
5.
6 p, 1.4 MB About some Hadamard full propelinear (2t,2,2)-codes : Rank and Kernel / Bailera, Ivan (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
A new subclass of Hadamard full propelinear codes is introduced in this article. We define the HFP(2t,2,2)-codes as codes with a group structure isomorphic to C₂t × C₂^2. Concepts such as rank and dimension of the kernel are studied, and bounds for them are established. [...]
2016 - 10.1016/j.endm.2016.09.055
Electronic notes in discrete mathematics, Vol. 54 (Oct. 2016) , p. 319-324  
6.
10 p, 634.2 KB Families of completely transitive codes and distance transitive graphs / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Kharkevich Institute for Problems of Information Transmission)
In a previous work, the authors found new families of linear binary completely regular codes with the covering radius ρ = 3 and ρ = 4. In this paper, the automorphism groups of such codes are computed and it is proven that the codes are not only completely regular, but also completely transitive. [...]
2014 - 10.1016/j.disc.2014.02.008
Discrete Mathematics, Vol. 324 (June 2014) , p. 68-71  
7.
8 p, 508.1 KB About a class of Hadamard propelinear codes / Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Suárez Canedo, E. (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
This article aims to explore the algebraic structure of Hadamard propelinear codes, which are not abelian in general but they have good algebraic and combinatorial properties. We construct a subclass of Hadamard propelinear codes which enlarges the family of the Hadamard translation invariant propelinear codes. [...]
2014 - 10.1016/j.endm.2014.08.038
Electronic Notes in Discrete Mathematics, Vol. 46 (Sept. 2014) , p. 289-296  
8.
9 p, 1.1 MB Partial permutation decoding for binary linear Hadamard codes / Barrolleta, Roland David ; Villanueva, M. (Mercè) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Permutation decoding is a technique which involves finding a subset S, called PD-set, of the permutation automorphism group PAut(C) of a code C in order to assist in decoding. A method to obtain s-PD-sets of size s + 1 for partial permutation decoding for the binary linear Hadamard codes H m of length 2 m , for all m ≥ 4 and 1 < s ≤ (2 m − m − 1)/(1 + m) , is described. [...]
2014 - 10.1016/j.endm.2014.08.006
Electronic Notes in Discrete Mathematics, Vol. 46 (Sep. 2014) , p. 35-42  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.